# SDR DALA2022110407138

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2479657) DURING INSPECTION FOUND FUSELAGE EXTERNAL SKIN DENT AT STA. 377, 3" BELOW STR. 21R. DENT ON FUSELAGE EXTERIOR SKIN AT STA 360+17, 3" BELOW STR 21R MEASURES 5.75" X 2.5" X 0.105" W/Y=23. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-01-1A-1 FIG 103 DETAIL G. REMOVED DAMAGE AND REPAIRED IAW B737 SRM 53-00-01-2R-36 FIG 201 DETAIL E.
